Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: B. V. Gnedenko and A. N. Kolmogorov
Title: Limit distributions for sums of independent random variables
Additional book information: Trans. and annotated by K. L. Chung. Cambridge, Addison-Wesley, 1954. 264+9 pp. $7.50.

Review Information:

Reviewer: Donald A. Darling
Journal: Bull. Amer. Math. Soc. 62 (1956), 50-52
DOI: https://doi.org/10.1090/S0002-9904-1956-09978-1